# SDR UPS07850590

- Difficulty date: August 21, 2007
- Submitted: September 4, 2007
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 88,304 hours, 25,808 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 36575031
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 COCKPIT 1ST OBSERVERS SEAT TRACK HOLES ARE ELONGATED AT STA -32.  REMOVED AND REPLACED 1ST OBSERVERS SEAT TRACK AT STA -32 IAW SRM 51-03-00, AND SRM 51-01-24.
